Medical Questions > Nutrition > Nutrition Forum

side effect of taking "calcium+vitaminD"

User Profile
Are there any side effect of taking "calcium+vitaminD" vitamin for 3 months, one tablet per night.


Did you find this post helpful?
First Helper User Profile DoctorQuestion
|

User Profile
replied September 22nd, 2015
General Q and A Answer A53938
Hello and Welcome

I appreciate your concern

If you had a documented deficiency and the dose was titrated in a daily diet requirement along with the deficiency then there are no major side effects in replacing calcium and vitamin D.


Wishing you best of health

Thanks


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Tags: Nutrition, Diet
Quick Reply
Must Read
What is the medical definition of obesity? How is obesity different than being overweight. Basic medical facts on obesity here....
We review the simple cause of obesity here, and help you evaluate whether or not you are at risk of becoming obese. ...
Click here for basic signs of weight gain, and information on when to seek medical help if you think that you are becoming overweight....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Nutrition , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.